| Model Number |
BEA25-110/I16-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
02/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately 4.5 years post initial procedure, during a routine follow-up, a computed tomography (ct) identified aneurysm enlargement however no endoleak was identified.It was noted that overlap between the bifurcated stent graft and the suprarenal aortic extension has decreased (stent movement).The physician elected to implant a non-endologix (medtronic cuff) stent to cover the overlap.The patient was reported as doing fine post secondary procedure.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the sac growth of 11mm is confirmed, the additional endovascular procedure on (b)(6) 2021with a non endologix product is confirmed and the loss of overlap is unconfirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a secondary endovascular procedure (embolization of a lumbar artery) occurred that was not included in the event as reported and the date is unknown.The most likely causation for aneurysm enlargement is indeterminate.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: h6: result code ¿ remove 3221.H6: conclusion code ¿ remove 11.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately 4.5 years post initial procedure, during a routine follow-up, a computed tomography (ct) identified aneurysm enlargement however no endoleak was identified.It was noted that overlap between the bifurcated stent graft and the suprarenal aortic extension has decreased (stent movement).The physician elected to implant a non-endologix (medtronic cuff) stent to cover the overlap.The patient was reported as doing fine post secondary procedure.Additional information: the clinical assessment determined that there was evidence to reasonably suggest a secondary endovascular procedure (embolization of a lumbar artery date unknown) occurred that was not included in the event as reported.